Side Effects

My mother had a pacemaker implanted last year. It was a Guidant 1290 and she has been having side effects like tiredness, dizziness (when standing up), blurred vision, shortness of breath, and ringing of the ear. I am trying to help and find out if anyone who has had a pacemaker implanted has had the same symptoms. I'm reading up on a conditions called a Sick Sinus Syndrome, which is a result of taking meds like Warfarin and Metoprolol. Would anyone be able to tell me her side effects may be a result of her pacemaker or meds?

Charlene


0 Comments

You know you're wired when...

You know the difference between hardware and software.

Member Quotes

The pacer systems are really very reliable. The main problem is the incompetent programming of them. If yours is working well for you, get on with life and enjoy it. You probably are more at risk of problems with a valve job than the pacer.